# SDR UALA2010072602678

- Difficulty date: July 25, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 58,189 hours, 8,720 cycles
- Engine: Pwa PW40903
- Engine time: 38,546 hours, 5,595 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG, S/N 222140, DURING ACK BORESCOPE FOUND HPT-1 BLADE DAMAGED BEYOND SERVICEABLE LIMITS.  CHANGE ENGINE AS REQUIRED.  MATERIAL BREAK THROUGH AND BURN THROUGH INTO INTERNAL CAVITY.
